MAUDE Adverse Event Report: BREG, INC POLAR CARE CUBE

BREG, INC POLAR CARE CUBE
Model Number 10701
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Necrosis (1971); Nerve Damage (1979); Pain (1994); Disability (2371); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation, nor lot number provided.A review of internal files from date of incident to date identified no other reports of this alleged incident.
 
Event or Problem Description
Through legal notice breg, inc.Received a report of an alleged incident involving a polar care cube.The court document alleges that in 2018, the plaintiff suffered "focal necrosis, muscle wasting, and complex regional pain syndrome, which is a form of hyper-sensitive nerve damage that is irreversible, disabling, and extremely painful".

Brand Name
POLAR CARE CUBE
Common Device Name
POLAR CARE CUBE
Manufacturer (Section D)
BREG, INC
2885 loker avenue east
carlsbad, ca
MDR Report Key9727684
Report Number2028253-2020-00001
Device Sequence Number19451543
Product Code ILO
UDI-Device Identifier00672736017647
UDI-Public00672736017647
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number10701
Device Catalogue Number10701
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;